# SDR AALA202508115023

- Difficulty date: June 29, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N763US
- Make and model: Airbus A319-112
- Aircraft serial: 1360
- Aircraft time: 62,791 hours, 39,852 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Gusset
- Part number: D5348003420300
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK ON GUSET LOC. BTW FR68 AND FR69 AT LVEL STRG 8 RH SIDE ON PASSEN GER CABIN, AFT GALLEY AREA L= 0.090 INCH. MAINTENANCE REPLACED GUSET LOC. BTW FR68 AND FR69 AT LVEL STRG 8 RH SIDE ON PASSENGER CABIN, AFT GALLEY AREA IAW A319 SRM 51-42-11-801 AND DWG D53480019 .
